Alert archive / Utah / High Wind Warnings in 2009
High Wind Warning 6, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this high wind warning at Oct 27, 2009, 3:44 AM MDT. It was in force for 17 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 27, 2009, 3:44 AM MDT (09:44 UTC)
- Expired
- Oct 27, 2009, 8:32 PM MDT
- In force
- 17 hr
- Issued by
- NWS Salt Lake City, UT
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KSLC 270944 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 344 AM MDT TUE OCT 27 2009 ...STRONG NORTH WINDS EXPECTED TODAY... .A COLD FRONT WILL QUICKLY MOVE ACROSS UTAH THROUGH EARLY THIS AFTERNOON. STRONG NORTH WINDS WILL DEVELOP BEHIND THIS FRONT AS IT CROSSES THE VALLEYS OF WESTERN UTAH. THESE WINDS WILL PERSIST THROUGHOUT THE AFTERNOON AND EVENING BEFORE DIMINISHING LATE. UTZ005-271800- /O.UPG.KSLC.WI.Y.0023.091027T1000Z-091028T0600Z/ /O.NEW.KSLC.HW.W.0006.091027T0944Z-091028T0600Z/ GREAT SALT LAKE DESERT AND MOUNTAINS- 344 AM MDT TUE OCT 27 2009 ...HIGH WIND WARNING IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. THE WIND ADVISORY IS NO LONGER IN EFFECT. THIS HIGH WIND WARNING IS FOR THE GREAT SALT LAKE DESERT AND MOUNTAINS. GUSTY NORTH WINDS OF 25 TO 35 MPH...WITH GUSTS IN EXCESS OF 60 MPH...WILL CONTINUE TO DEVELOP THIS MORNING ACROSS THE GREAT SALT LAKE DESERT...AND BECOME THE STRONGEST DURING THE AFTERNOON HOURS. AREAS IMPACTED INCLUDE LOCATIONS ALONG THE INTERSTATE 80 CORRIDOR ALONG WITH AREAS NEAR SNOWVILLE...WENDOVER AND DUGWAY. THESE WINDS WILL CONTINUE THROUGHOUT THE EVENING BEFORE DIMINISHING BY MIDNIGHT. MOTORISTS ALONG INTERSTATE 80...AS WELL AS OTHER EAST-WEST ORIENTED ROADWAYS SHOULD BE PREPARED FOR STRONG CROSSWINDS. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. VEHICLES...ESPECIALLY HIGH PROFILE VEHICLES...CAN BE DIFFICULT TO CONTROL AT TIMES IN HIGH WINDS. MOTORISTS SHOULD TAKE EXTRA CAUTION...ESPECIALLY WHILE CROSSING BRIDGES...OVERPASSES AND UNSHELTERED AREAS. && $$ UTZ019-271800- /O.UPG.KSLC.HW.A.0003.091027T1800Z-091028T1200Z/ /O.NEW.KSLC.HW.W.0006.091027T1800Z-091028T1200Z/ UTAHS DIXIE AND ZION NATIONAL PARK- 344 AM MDT TUE OCT 27 2009 ...HIGH WIND WARNING IN EFFECT FROM NOON TODAY TO 6 AM MDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 AM MDT WEDNESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. THIS HIGH WIND WARNING IS FOR UTAHS DIXIE INCLUDING ZION NATIONAL PARK. STRONG NORTH WINDS...GUSTING IN EXCESS OF 60 MPH AT TIMES...ARE EXPECTED ACROSS UTAHS DIXIE THIS AFTERNOON THROUGH TONIGHT. THE STRONGEST WINDS WILL LIKELY OCCUR THROUGH THE GAPS AND CANYONS OF WASHINGTON COUNTY. THESE WINDS ARE FORECAST TO DIMINISH BY WEDNESDAY MORNING. TRAVEL MAY BE IMPACTED ALONG INTERSTATE 15. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. VEHICLES...ESPECIALLY HIGH PROFILE VEHICLES...CAN BE DIFFICULT TO CONTROL AT TIMES IN HIGH WINDS. MOTORISTS SHOULD TAKE EXTRA CAUTION...ESPECIALLY WHILE CROSSING BRIDGES...OVERPASSES AND UNSHELTERED AREAS. && $$ UTZ004-015-271800- /O.CON.KSLC.WI.Y.0023.091027T1300Z-091028T0600Z/ SOUTHERN WASATCH FRONT-WEST CENTRAL UTAH- 344 AM MDT TUE OCT 27 2009 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO MIDNIGHT MDT TONIGHT... A WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO MIDNIGHT MDT TONIGHT. GUSTY NORTH WINDS OF 25 TO 35 MPH...WITH GUSTS IN EXCESS OF 50 MPH...WILL DEVELOP EARLY TUESDAY MORNING ACROSS THE SOUTHERN WASATCH FRONT...AS WELL AS ACROSS MUCH OF WEST CENTRAL UTAH. AREAS IMPACTED INCLUDE NORTHERN UTAH COUNTY INCLUDING ALPINE... HIGHLAND AND LEHI...AS WELL AS AREAS NEAR DELTA IN WEST CENTRAL UTAH. THESE WINDS WILL CONTINUE INTO THIS EVENING BEFORE DIMINISHING BY MIDNIGHT. TRAVEL MAY BE IMPACTED ALONG INTERSTATE 15. MOTORISTS ALONG HIGHWAY 6...AS WELL AS OTHER EAST-WEST ORIENTED ROADWAYS SHOULD BE PREPARED FOR STRONG CROSSWINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN MAKE DRIVING DIFFICULT. && $$ UTZ016-271800- /O.CON.KSLC.WI.Y.0023.091027T1600Z-091028T0600Z/ SOUTHWEST UTAH- 344 AM MDT TUE OCT 27 2009 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO MIDNIGHT MDT TONIGHT... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO MIDNIGHT MDT TONIGHT. GUSTY NORTH WINDS OF 25 TO 35 MPH...WITH GUSTS IN EXCESS OF 50 MPH...WILL DEVELOP LATE TUESDAY MORNING ACROSS SOUTHWEST UTAH. AREAS IMPACTED INCLUDE LOCATIONS NEAR MILFORD AND CEDAR CITY. THESE WINDS WILL CONTINUE THROUGHOUT THE DAY TUESDAY AND INTO TUESDAY EVENING BEFORE DIMINISHING BY MIDNIGHT. TRAVEL MAY BE IMPACTED ALONG INTERSTATE 15. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN MAKE DRIVING DIFFICULT. && $$ ROGOWSKI FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
3 follow-up statements
000 WWUS75 KSLC 271832 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1232 PM MDT TUE OCT 27 2009 UTZ005-280030- /O.CON.KSLC.HW.W.0006.000000T0000Z-091028T0600Z/ GREAT SALT LAKE DESERT AND MOUNTAINS- 1232 PM MDT TUE OCT 27 2009 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. THIS HIGH WIND WARNING IS FOR THE GREAT SALT LAKE DESERT AND MOUNTAINS. GUSTY NORTH WINDS OF 25 TO 35 MPH...WITH STRONGER GUSTS...WILL CONTINUE ACROSS THE GREAT SALT LAKE DESERT THROUGH THE AFTERNOON. THE WINDS WILL GRADUALLY TAPER OFF THIS EVENING. AREAS IMPACTED INCLUDE LOCATIONS ALONG THE INTERSTATE 80 CORRIDOR ALONG WITH AREAS NEAR SNOWVILLE AND DUGWAY. MOTORISTS ALONG INTERSTATE 80...AS WELL AS OTHER EAST-WEST ORIENTED ROADWAYS SHOULD BE PREPARED FOR STRONG CROSSWINDS. && $$ UTZ019-280030- /O.CON.KSLC.HW.W.0006.000000T0000Z-091028T1200Z/ UTAHS DIXIE AND ZION NATIONAL PARK- 1232 PM MDT TUE OCT 27 2009 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM MDT WEDNESDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM MDT WEDNESDAY. THIS HIGH WIND WARNING IS FOR THE LOWER ELEVATIONS OF WASHINGTON COUNTY. STRONG NORTH WINDS...GUSTING IN EXCESS OF 60 MPH AT TIMES...ARE EXPECTED ACROSS UTAHS DIXIE THIS AFTERNOON THROUGH TONIGHT. THE STRONGEST WINDS WILL LIKELY OCCUR THROUGH THE GAPS AND CANYONS OF WASHINGTON COUNTY. THESE WINDS ARE FORECAST TO DIMINISH BY WEDNESDAY MORNING. TRAVEL MAY BE IMPACTED ALONG INTERSTATE 15. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. VEHICLES... ESPECIALLY HIGH PROFILE VEHICLES...CAN BE DIFFICULT TO CONTROL AT TIMES IN HIGH WINDS. MOTORISTS SHOULD TAKE EXTRA CAUTION... ESPECIALLY WHILE CROSSING BRIDGES...OVERPASSES AND UNSHELTERED AREAS. && $$ UTZ004-015-280030- /O.CON.KSLC.WI.Y.0023.000000T0000Z-091028T0600Z/ SOUTHERN WASATCH FRONT-WEST CENTRAL UTAH- 1232 PM MDT TUE OCT 27 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. THIS ADVISORY IS FOR THE SOUTHERN WASATCH FRONT AND WEST CENTRAL UTAH. GUSTY NORTH WINDS WILL CONTINUE INTO THIS EVENING BEFORE DIMINISHING BY MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN MAKE DRIVING DIFFICULT...ESPECIALLY ALONG EAST WEST ROUTES SUCH AS HIGHWAY 6. && $$ UTZ016-280030- /O.CON.KSLC.WI.Y.0023.000000T0000Z-091028T0600Z/ SOUTHWEST UTAH- 1232 PM MDT TUE OCT 27 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. THIS ADVISORY IS FOR SOUTHWEST UTAH. GUSTY NORTH WINDS WILL CONTINUE INTO THIS EVENING BEFORE DIMINISHING BY MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN MAKE DRIVING DIFFICULT. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS75 KSLC 272111 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 311 PM MDT TUE OCT 27 2009 UTZ005-272215- /O.CAN.KSLC.HW.W.0006.000000T0000Z-091028T0600Z/ GREAT SALT LAKE DESERT AND MOUNTAINS- 311 PM MDT TUE OCT 27 2009 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE HIGH WIND WARNING...WHICH WAS IN EFFECT FOR THE GREAT SALT LAKE DESERT AND MOUNTAINS OF NORTHWEST UTAH. SEVERE WINDS ARE NO LONGER EXPECTED ACROSS NORTHWEST UTAH THIS AFTERNOON AND EVENING. HOWEVER...NORTH WINDS OF 20 TO 30 MPH WITH OCCASIONAL GUSTS NEAR 45 MPH WILL REMAIN POSSIBLE. MOTORISTS ALONG INTERSTATE 80 AND OTHER EAST WEST ORIENTED ROADWAYS SHOULD BE PREPARED FOR GUSTY CROSSWINDS. $$ UTZ004-015-016-272215- /O.CAN.KSLC.WI.Y.0023.000000T0000Z-091028T0600Z/ SOUTHERN WASATCH FRONT-WEST CENTRAL UTAH-SOUTHWEST UTAH- 311 PM MDT TUE OCT 27 2009 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE WIND ADVISORY...WHICH WAS IN EFFECT FOR THE SOUTHERN WASATCH FRONT...WEST CENTRAL AND SOUTHWEST UTAH. BREEZY NORTH WINDS OF 15 TO 25 MPH...WITH OCCASIONAL GUSTS IN EXCESS OF 35 MPH WILL REMAIN POSSIBLE THROUGH THE EVENING. $$ UTZ019-280600- /O.CON.KSLC.HW.W.0006.000000T0000Z-091028T1200Z/ UTAHS DIXIE AND ZION NATIONAL PARK- 311 PM MDT TUE OCT 27 2009 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM MDT WEDNESDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM MDT WEDNESDAY. THIS HIGH WIND WARNING IS FOR THE LOWER ELEVATIONS OF WASHINGTON COUNTY. STRONG NORTH WINDS...GUSTING IN EXCESS OF 60 MPH AT TIMES...ARE EXPECTED TO DEVELOP ACROSS UTAHS DIXIE THIS EVENING...AND PERSIST THROUGH TONIGHT. THE STRONGEST WINDS WILL LIKELY OCCUR THROUGH THE GAPS AND CANYONS OF WASHINGTON COUNTY. THESE WINDS ARE FORECAST TO DIMINISH BY WEDNESDAY MORNING. TRAVEL MAY BE IMPACTED ALONG INTERSTATE 15. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. VEHICLES... ESPECIALLY HIGH PROFILE VEHICLES...CAN BE DIFFICULT TO CONTROL AT TIMES IN HIGH WINDS. MOTORISTS SHOULD TAKE EXTRA CAUTION... ESPECIALLY WHILE CROSSING BRIDGES...OVERPASSES AND UNSHELTERED AREAS. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS75 KSLC 280232 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 832 PM MDT TUE OCT 27 2009 UTZ019-280345- /O.CAN.KSLC.HW.W.0006.000000T0000Z-091028T1200Z/ UTAHS DIXIE AND ZION NATIONAL PARK- 832 PM MDT TUE OCT 27 2009 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE HIGH WIND WARNING...WHICH WAS IN EFFECT FOR WASHINGTON COUNTY. THE THREAT FOR DAMAGING WINDS HAS PASSED. BREEZY CONDITIONS WILL PREVAIL ACROSS WASHINGTON COUNTY OVERNIGHT WITH OCCASIONAL WIND GUSTS IN EXCESS OF 40 MPH. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this high wind warning went out at Oct 26, 9:00 PM MDT, 6 hours 44 minutes earlier.
Area forecast discussion, Oct 26, 9:00 PM MDT, 6 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
900 PM MDT MON OCT 26 2009
.SYNOPSIS...A STRONG AND VERY COLD STORM SYSTEM WILL STRENGTHEN AS
IT MOVES THROUGH THE GREAT BASIN TONIGHT THROUGH TUESDAY. COLD AND
UNSTABLE AIR WILL REMAIN OVER THE REGION THROUGH THE MIDDLE PART OF
THE WEEK.
&&
.DISCUSSION...SHORTWAVE TROUGH EVIDENT IN WV IMAGERY DIGGING THROUGH
THE PACIFIC NORTHWEST WITH ASSOCIATED SURFACE FRONT STRETCHING
ACROSS CENTRAL ID. AHEAD OF THIS FRONT SURFACE PRESSURE FALLS
CONTINUE TO INCREASE ACROSS NORTHERN UT...AND AS SUCH EXPECT
PRE-FRONTAL SOUTH WINDS TO CONTINUE TO INCREASE THROUGH THE
REMAINDER OF THE EVENING/OVERNIGHT HOURS.
00Z NAM PRETTY MUCH IN LINE WITH GOING FORECAST PUSHING SURFACE
FRONT INTO NORTHERN UT LATE TONIGHT...THEN INTO THE WASATCH FRONT
JUST BEFORE SUNRISE TUESDAY WITH THE MAIN PRECIP BAND LAGGING BEHIND
BY AN HOUR OR TWO. AS COLD AIR QUICKLY RUSHES INTO NORTHERN UT
PRECIP TYPE SHOULD QUICKLY CHANGEOVER TO SNOW EVEN ALONG THE VALLEY
FLOORS OF THE WASATCH FRONT. ROAD SURFACE TEMPERATURES REMAIN QUITE
WARM AND THUS DO NOT ANTICIPATE A MAJOR IMPACT ON THE COMMUTE AT
THIS POINT. FRONT EXPECTED TO RACE SOUTHWARD THROUGH CENTRAL AND
SOUTHERN UT DURING THE LATE MORNING THROUGH AFTERNOON. TIGHT SURFACE
GRADIENT AND STRONG MOMENTUM ALOFT SHOULD YIELD SOLID WIND ADVISORY
CONDITIONS ACROSS MUCH OF WESTERN UT WITHIN THE POST FRONTAL
ENVIRONMENT THROUGH TUESDAY EVENING. OVERALL GOING HEADLINES AND
FORECAST SNOW AMOUNTS LOOK IN GOOD SHAPE THROUGH TUESDAY.
AS SHORTWAVE CLOSES OFF AND SINKS SOUTH INTO AZ LATE TUESDAY INTO
WEDNESDAY...WRAP AROUND MOISTURE EXPECTED TO SPREAD ACROSS NORTHERN
UT...WHICH SHOULD BRING ANOTHER ROUND OF SNOWFALL TO NORTHERN UT
TUESDAY NIGHT. THIS IN ADDITION TO A FAVORABLE THERMODYNAMIC PROFILE
FOR LAKE EFFECT/ENHANCED SNOWFALL MAY BRING ADDITIONAL ACCUMULATIONS
TO NORTHERN UT...ESPECIALLY AREAS DOWNWIND FROM THE GSL. LATER
SHIFTS MAY NEED TO BUMP POPS DURING THIS PERIOD IF THIS TREND
CONTINUES IN MODELS.
&&
.AVIATION...SOUTH WINDS WILL CONTINUE TO INCREASE OVERNIGHT AT KSLC
UNTIL THE ARRIVAL OF A COLD FRONT DURING THE 12-13Z TIMEFRAME. WINDS
WILL SHIFT TO THE NORTHWEST AND INCREASE DRAMATICALLY WITH FRONTAL
PASSAGE. SNOW IS EXPECTED TO ARRIVE AT THE TERMINAL BY 15Z...WITH
CEILINGS/VISIBILITIES GENERALLY IN THE IFR CATEGORY BETWEEN 13-17Z.
PRECIP WILL TURN SHOWERY WITH CEILINGS GENERALLY BELOW 4KFT FROM
MID-MORNING THROUGH THE AFTERNOON ON TUESDAY.
&&
.SLC WATCHES/WARNINGS/ADVISORIES...
UT...WINTER STORM WARNING FROM 6 AM TUESDAY TO 11 PM WEDNESDAY FOR
UTZ008-UTZ009-UTZ010-UTZ517.
WINTER WEATHER ADVISORY FROM 4 AM TUESDAY TO 4 PM TUESDAY FOR
UTZ001-UTZ002-UTZ003-UTZ004-UTZ006-UTZ007-UTZ015.
WIND ADVISORY FROM 7 AM TUESDAY TO MIDNIGHT WEDNESDAY FOR UTZ004-
UTZ015.
WINTER WEATHER ADVISORY FROM NOON TUESDAY TO 11 PM WEDNESDAY FOR
UTZ518.
WIND ADVISORY FROM 4 AM TUESDAY TO MIDNIGHT WEDNESDAY FOR UTZ005.
WIND ADVISORY FROM 10 AM TUESDAY TO MIDNIGHT WEDNESDAY FOR
UTZ016.
HIGH WIND WATCH FROM NOON TUESDAY TO 6 AM WEDNESDAY FOR UTZ019.
WY...WINTER WEATHER ADVISORY FROM 4 AM TUESDAY TO 4 PM TUESDAY FOR
WYZ021.
&&
SEAMAN
FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)Hazardous weather outlook, Oct 26, 10:14 PM MDT, 5 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1014 PM MDT MON OCT 26 2009 UTZ001>016-019>021-517-518-WYZ021-271200- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS-SOUTHWEST WYOMING- 1014 PM MDT MON OCT 26 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF UTAH AND SOUTHWEST WYOMING. .DAY ONE...TONIGHT A SHARP COLD FRONT WILL MOVE INTO NORTHERN UTAH BY LATE TONIGHT. VALLEY RAIN...WITH ACCUMULATING SNOW ABOVE 6000 FEET ARE EXPECTED TO DEVELOP BY DAWN ALONG THE IDAHO BORDER. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A STRONG STORM SYSTEM WILL MOVE ACROSS THE GREAT BASIN AND IMPACT UTAH AND SOUTHWEST WYOMING BEGINNING LATE TONIGHT AND LASTING THROUGH MID WEEK. A COLD FRONT WILL PUSH SOUTHEAST ACROSS UTAH THROUGH TUESDAY AFTERNOON. A PERIOD OF INTENSE PRECIPITATION CAN BE EXPECTED BEHIND THE COLD FRONT...WITH SNOW LEVELS LOWERING TO THE VALLEY FLOORS ACROSS NORTHERN AND CENTRAL UTAH. ACCUMULATING SNOWFALL WILL BE POSSIBLE ACROSS MUCH OF NORTHERN AND CENTRAL UTAH...AS WELL AS PORTIONS OF SOUTHERN UTAH ABOVE 5000 FEET. MANY OF THE VALLEY AREAS WILL RECEIVE THE FIRST SNOWFALL OF THE SEASON WITH THIS STORM TOMORROW. SEE THE LATEST WINTER WEATHER STATEMENT FOR INFORMATION ON WARNINGS...ADVISORIES...AND FORECAST SNOWFALL AMOUNTS. STRONG GUSTY WINDS CAN BE EXPECTED ACROSS WESTERN AND PORTIONS OF NORTHERN UTAH TUESDAY AFTERNOON AND AGAIN WEDNESDAY BEHIND THE COLD FRONT. THESE WINDS WILL LIKELY BE STRONG ENOUGH TO AFFECT WIND SENSITIVE OPERATIONS. SEE THE LATEST NON PRECIPITATION STATEMENT FOR INFORMATION ON ADVISORIES AND WATCHES. THE CENTER OF THE STORM WILL STALL NEAR THE FOUR CORNERS REGION TUESDAY NIGHT THROUGH WEDNESDAY. WIDESPREAD PRECIPITATION WILL LIKELY CONTINUE ACROSS PORTIONS OF NORTHERN AND EAST CENTRAL UTAH THROUGH WEDNESDAY. SIGNIFICANT ADDITIONAL ACCUMULATIONS OF SNOW ARE POSSIBLE...ESPECIALLY IN THE UINTA MOUNTAINS. IN ADDITION TO THE SNOW...MUCH COLDER TEMPERATURES WILL FOLLOW THE COLD FRONT. ALL BUT THE LOWEST VALLEYS OF FAR SOUTHERN UTAH WILL BE BELOW FREEZING TUESDAY NIGHT THROUGH THURSDAY NIGHT...EFFECTIVELY ENDING THE GROWING SEASON FOR SPOTTY LOCATIONS WHICH HAVE YET TO RECEIVE A HARD FREEZE. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
Nearby
High Wind Warnings in Utah, 2009Every high wind warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.